Transactions of the Society of Instrument and Control Engineers
Online ISSN : 1883-8189
Print ISSN : 0453-4654
Internal Stability and L2 Gain of Nonlinear Systems
Derivation of Bounded Real Condition
Junichi IMURAToshiharu SUGIETsuneo YOSHIKAWA
Author information
JOURNALS FREE ACCESS

1993 Volume 29 Issue 6 Pages 659-667

Details
Abstract

In this paper, we give some necessary and sufficient conditions for nonlinear systems to be internally stable and to have L2 gain less than a specified number γ. Our results completely include the bounded real lemma of linear time-invariant systems which are controllable. We also clarify the relations between internal stability of a nonlinear system and a stabilizing solution of Hamilton-Jacobi equation, which are peculiar to nonlinear systems.

Information related to the author
© The Society of Instrument and Control Engineers (SICE)
Previous article Next article
feedback
Top